# SDR SWAA101800

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 18,383 hours, 10,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND EXTERNAL EMERGENCY EXIT LIGHTS INOP THROUGHOUT CABIN.  REMOVED AND REPLACED BATTERY PACKS PER MM.
